Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication

2015 | Journal Article | IST-REx-ID: 1547 | OA
Resolution of unmixed bipartite graphs
F. Mohammadi, S. Moradi, Bulletin of the Korean Mathematical Society 52 (2015) 977–986.
View | DOI | Download Preprint (ext.)

Filters and Search Terms



Filter Publications

  • Display / Sort

    Export / Embed